# SDR AT9900445

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39120752N
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO FLOOR FRAME AT LEFT HAND CUSP LINE AT BS 313 CORRODED.  REMOVED AND REPLACED ATTACHED ANGLE, ORDERED, DRILLED, DEBURRED AND INSTALLED IAW DC9 SRM 51-10-4, 51-30-1 AND 51-30-5.
